# SDR ASAA9780029

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: C37030105
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO - PRIOR TO DEPARTURE OF FLT 613, CREW REPORTED THE L1 DOOR EMERGENCY EVACUATION SLIDE DEPLOY LANYARD WAS BROKEN.  REPLACED THE DEPLOY LANYARD AND INSPECTED THE SLIDE AND COVER FOR SECURITY.  (M)
